Accutane: StoriesWrite a Review
My Acne Came Back Two Months Later!
- posted 2 years ago
- Not Worth It
- Cost: $65
I used Accutane last year on the lowest dosage for...
- 10 Aug 2010
I used Accutane last year on the lowest dosage for three months and the results were absolutely amazing. I used to have very oily skin, with moderate acne in my 't-zone' and it completely cleared up within the first two months of use. I suddenly felt more a lot more confident and happier with my appearance. About two - three months after I stopped the treatment, I noticed my skin becoming oily again, and now a year later I'm back to where I started. My skin is just as oily, if not oilier than before, and my pimples are making a second appearance. I'm using Differin now, but it doesn't seem to be working at all.
Also, Accutane came with quite a few side effects that I had never experienced before; chest pain, abnormally quick heart rate, irritable bowel syndrome, joint pain (especially in knees, hips, wrists and ankles), random blurred vision, muscle twitches and anxiety. I've considered going back on Accutane on a higher dosage since I'm extremely insecure about my skin but I don't think all of the side effects are worth it. It is definitely an amazing product though if you are willing to potentially sacrifice your heath and are willing to go on more than one treatment if it doesn't work the first time. Good luck, hope this helped!